04-25-2005, 11:36 AM #1
WTH is this that happends to me??!!
sat. i injected my right thigh wich was my 23rd shot of my fina prop cycle and after i pulled the pin out my chest got tight kinda hard to breath and felt like pins and needles in all my finger tips and the back of my head and i was caughing alot... this lasted for like 20-30 seconds?? ive gotten fina cough once but WTH is the pain feelings i got??
and both times i taste this werid taste in my mouth is it the fina?
then sunday i injected my left thigh and i noticed when i got to the point of having like .25cc to go i started coughing again and as soon as the pin cameout that pins and needels pain came again...
(lasted again 20-30 seconds)
Is this normal for being 3 weeks in??
i mean i aspirate , use all new pins i just cant put my finger on what it can be...the only thing different is that i started taking NO Explode and Cellmass the day b4, but i dont think thats it...
04-25-2005, 12:00 PM #2
04-25-2005, 12:02 PM #3
wow that is a weird one man u sure u aint hitting a nerve or something....bump for curiosity sakes.!!
04-25-2005, 12:15 PM #4
04-25-2005, 01:02 PM #5
04-25-2005, 01:04 PM #6
yeah i figured but why the pins and needles throughout my fingertips and the back of my head...???
and that wierd taste in my mouth??
04-25-2005, 01:07 PM #7
an "oh sh!t" sensation? nerves getting to you? could be anything I think.
04-25-2005, 01:07 PM #8
Yes, it was the fina... It happens when you pass through a vein. You did aspirate , right? If so then chances are slim you injected into a vein. What probably happened is after passing through the vein, this is before your injection, then pulling the needle out the oil got into the open vein and caused you to experience the fina cough... a acid type taste in the mouth most call it metallic, then the cough usually follows.
04-25-2005, 01:23 PM #9Originally Posted by Mesomorphyl
04-25-2005, 01:36 PM #10
Yes deff a metalic taste bro. and the feeling is sooo werid and uncomfortable for 30 seconds...and yes i always asiprate. well c what happends today, im doing my left shoulder and i never ever had a problem with shoulders so well c what happends...
noone else had this feeling???
04-25-2005, 01:51 PM #11
04-25-2005, 02:39 PM #12
im 75mg ed now & 100mg ed prop at the moment...really no problems till 2 days ago, it makes sence tho what mesomorphyl had to say.
04-25-2005, 04:46 PM #13
04-25-2005, 04:50 PM #14
04-25-2005, 05:40 PM #15
Just fina cough. No worries. You got some in a teensy weensy little vein, and it doesn't take much at all. Do a search with "fina cough" as the search keyword. Be sure and use the quotation marks. Someone posted a pretty good explanation of the mechanism involved in a recent thread.
FWIW, fina cough seems to be less common with glute shots.
04-26-2005, 07:31 AM #16
i injected my left shoulder yesterday, and had no problems with the pins and needels feeling nor got fina cough... dunno but i just got that feeling back to back on my thigh injects.
we'll see what happends when i do my right shoulder today.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)